# SDR SIMA20011053

- Difficulty date: April 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N730AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CMH - FLT 4983 - CREW REPORTED NR 1 THRUST REVERSER DISAGREE MESSAGE DURING TAKEOFF.  THRUST REVERSER PUT ON MEL AT THIS TIME.  (M)
